Addiction Survivors

Notices

Reply
Unread 04-06-2014, 10:26 AM   #1
LuLu32
Junior Member
 
Posts: 2
Default headaches

Has anyone experienced severe headaches on the first few days of taking sub?
LuLu32 is offline   Reply With Quote
Unread 04-06-2014, 11:30 AM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi LuLu32, welcome. One of the first things to check is to make sure you're drinking enough water. Even slight dehydration can cause headaches.

Here's more on headaches:
http://www.naabt.org/buprenorphine-side-effects.cfm

What dose are you taking and how did your induction go - did you start low and increase up? Sorry for the questions.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 04-06-2014, 08:30 PM   #3
brandib
Junior Member
 
brandib's Avatar
 
Posts: 3
Default

I experienced headaches when I first made the transition to Suboxone. I found that decreasing from whatever the dose is that I was prescribed to prob half of what I was prescribed, made a dramatic difference for me. Also, I'm not sure what drug u were taking before starting the Suboxone, but I know for me, being a Methadone user, made my headaches worse until the methadone was completely out of my system. Which takes a lot longer than people realize. Although u start Suboxone 72 hours after taking ur drug of choice, that drug seems to linger. The key is to continue the Suboxone treatment, fighting thru any and all that may hinder ur progress, kicking and screaming (lol) and I can attest that all will be good. And positive. And u won't regret a single day that u struggled. I wish u the best and I hope this helps.
brandib is offline   Reply With Quote
3 Users Say Thank You to brandib For This Useful Post:
Thank You (04-06-2014), Thank You (04-07-2014), Thank You (04-18-2014)
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 10:11 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors